Hiroshima Mathematical Journal

Continuity properties for logarithmic potentials of functions in Morrey spaces of variable exponent

Takao Ohno

Full-text: Open access

Abstract

Our aim in this paper is to deal with continuity properties for logarithmic potentials of functions in Morrey spaces of variable exponent. Our exponent approaches 1 on some part of the domain, and hence continuity properties depend on the shape of that part and the speed of the exponent approaching 1.

Article information

Source
Hiroshima Math. J., Volume 38, Number 3 (2008), 363-383.

Dates
First available in Project Euclid: 28 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1233152775

Digital Object Identifier
doi:10.32917/hmj/1233152775

Mathematical Reviews number (MathSciNet)
MR2477747

Zentralblatt MATH identifier
1173.31003

Subjects
Primary: 31B15: Potentials and capacities, extremal length 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
Morrey spaces of variable exponent continuity logarithmic potentials

Citation

Ohno, Takao. Continuity properties for logarithmic potentials of functions in Morrey spaces of variable exponent. Hiroshima Math. J. 38 (2008), no. 3, 363--383. doi:10.32917/hmj/1233152775. https://projecteuclid.org/euclid.hmj/1233152775


Export citation